You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1973-1974/24/1
On cosine polynomials corresponding to sets of integers
Download
PDF
- On cosine polynomials corresponding to sets of integers
Article
Original scientific text
Title
On cosine polynomials corresponding to sets of integers
Authors
K. Roth
1
Affiliations
Imperial College, London, UK, S.W. 7
Acta Arithmetica
1973-1974/24/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
87-98
Main language of publication
English
Received
1972-06-25
Published
1973
Exact and natural sciences
mathematics